PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1991 | 62 | 2 | 299-312
Tytuł artykułu

On conformally birecurrent Ricci-recurrent manifolds

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Rocznik
Tom
62
Numer
2
Strony
299-312
Opis fizyczny
Daty
wydano
1991
otrzymano
1989-07-20
Twórcy
  • Institute of Mathematics, Szczecin Technical University, Al. Piastów 17, 70-310 Szczecin, Poland
Bibliografia
  • [1] T. Adati and T. Miyazawa, On a Riemannian space with recurrent conformal curvature, Tensor (N.S.) 18 (1967), 348-354.
  • [2] M. C. Chaki and A. N. Roy Chowdhury, On conformally recurrent spaces of second order, J. Austral. Math. Soc. 10 (1969), 155-161.
  • [3] C. D. Collinson and F. Söler, Second order conformally recurrent and birecurrent plane fronted waves, Tensor (N.S.) 27 (1973), 37-40.
  • [4] L. P. Eisenhart, Riemannian Geometry, Princeton University Press, Princeton 1966.
  • [5] S. Ewert-Krzemieniewski, On the existence of certain types of Riemannian metrics, to appear.
  • [6] S. Ewert-Krzemieniewski, Conformally birecurrent manifolds and some vector fields, to appear.
  • [7] W. Grycak and M. Hotloś, On the existence of certain types of Riemannian metrics, Colloq. Math. 47 (1982), 31-37.
  • [8] A. Lichnerowicz, Courbure, nombres de Betti, et espaces symétriques, in: Proc. Internat. Congress Math. 1952, vol. 2, 216-223.
  • [9] J. Navez, Riemannian spaces with second order recurrent tensor of conformal curvature, Bull. Soc. Roy. Sci. Liège 40 (1971), 110-115.
  • [10] Z. Olszak, On Ricci-recurrent manifolds, Colloq. Math. 52 (1987), 205-211.
  • [11] E. M. Patterson, Some theorems on Ricci-recurrent spaces, J. London Math. Soc. 27 (1952), 287-295.
  • [12] W. Roter, On conformally recurrent Ricci-recurrent manifolds, Colloq. Math. 46 (1982), 45-57.
  • [13] W. Roter, On conformally symmetric Ricci-recurrent spaces, ibid. 31 (1974), 87-96.
  • [14] H. S. Ruse, A. G. Walker and T. J. Willmore, Harmonic Spaces, Edizioni Cremonese, Roma 1961.
  • [15] A. G. Walker, On Ruse's spaces of recurrent curvature, Proc. London Math. Soc. 52 (1950), 36-64.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv62i2p299bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.